Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   FEBRUARY 2008 , Volume 5 , Number 1; Page(s) 47 To 53.
 
Paper: 

A Common Fixed Point Theorem For Peci-Weakly Commuting Maps In L-Fuzzy Metric Spaces

 
 
Author(s):  Sadati R.*, Sedghi S., Zhou H.
 
* FACULTY OF SCIENCES, UNIVERSTY OF SHOMAL, AMOL, IRAN
 
Abstract: 
In this paper, a common fixed point theorem for PECI -weakly commuting maps in L-fuzzy metric spaces is proved.
 
Keyword(s): L-FUZZY CONTRACTIVE MAPPING, COMPLETE L-FUZZY METRIC SPACE, COMMON FIXED POINT THEOREM, PECI -WEAKLY COMMUTING MAPS
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SADATI, R., & SEDGHI, S., & ZHOU, H. (2008). A COMMON FIXED POINT THEOREM FOR PECI-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, 5(1), 47-53. https://www.sid.ir/en/journal/ViewPaper.aspx?id=105728



Vancouver: Copy

SADATI R., SEDGHI S., ZHOU H.. A COMMON FIXED POINT THEOREM FOR PECI-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2008 [cited 2022January22];5(1):47-53. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=105728



IEEE: Copy

SADATI, R., SEDGHI, S., ZHOU, H., 2008. A COMMON FIXED POINT THEOREM FOR PECI-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 5(1), pp.47-53. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=105728.



 
  pdf-File
Persian Abstract Yearly Visit 56
 
 
Latest on Blog
Enter SID Blog